Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

swartgevaar

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About swartgevaar

  • Rank
    New Member
  1. Hey everyone A quick history before asking my question. I am on my second course of accutane. The first time i was on 50mg a day for 7 months. I had a bad IB after about two months and then cleared. I was clear for a couple of months afterwards but then the acne returned and months of antibiotics didn't seem to do anything. I am now on my second course and the derm put me on a very low dose of 20mg every second day. I've been on this dosage for about 9 weeks. I had what seemed to be an IB aft
  2. Bro, know exactly how you're feeling man. On my second course of Roaccutane. First time round I had quite a hectic initial breakout and for some reason wasn't too bothered by it, still socialized a lot and really didn't think about it too much. Went off and was clear for a while and then started breaking out again. To cut a long story short nothing was working so went back on a low dose of tane. Been 5 weeks now, skin's looking like shit and i'm feeling even worse. Don't want to see anyone or do
  3. Excuse my ignorance, but what's liquid concealer and what's mineral make-up?
  4. Not sure where I stand - interesting to see some thoughts...
  5. Agreed - stopped supplementing about a week ago. Will see what happens....
  6. Swops from side to side. As one side gets better the other gets worse
  7. Probably no specific reason for it, but does anyone find that one side of their face will flare up and then as it clears the other side flares? Seems like I constantly have one side that's worse than the other....
  8. Thanks B-B. Maybe my post was a little ambiguous - I have been using whey protein daily and was wondering if this could be making my skin worse. Have found some research that suggests dairy may have an impact on one's hormonal levels. Guess whey is a concentrated form of dairy and may therefore be a cause... Anyone?
  9. Hey everyone My skin has only really been bad in the last two years which got me thinking about changes in my lifestyle that may have worsened it in this time. One thing that comes to mind is the use of whey protein almost daily as a training supplement. Does anyone know if there could be any correlation between this and my skin? Thanks...
  10. Had the exact same thing and am also a bit gym obsessed. About two years ago was drinking a lot and regularly and my skin cleared up. Since then only drink on weekends and my skin has been worse than ever. After loads of reading my explanation would be two fold. Firstly, it's been shown that heavy acute alcohol drinking decreases blood testosterone in men due to an effect on the testicular level. I would think that less testosterone means less DHT and therefore less sebum. On the other hand, exc
×